hi tracy39, this is danni41 (lol)... i agree with laurie 100%! bupropion (aka wellbutrin, wellbutrin xl, zyban) will not help with opiate withdrawal and/or addiction... if you or someone you are asking on behalf of has an opiate addiction and are presently or repetedly experiencing opiate withdrawal, i highly suggest checking to see where the closest suboxone certified physician in your area is located and if they are accepting new patients. suboxone is only available thru a prescription from a suboxone certified family doctor or psychiatrist (psychiatrist, md)... of course like every other drug, suboxone can be street-bought, but i would not go that route, much too dangerous for a number of reasons, first of which would be getting inferior medication...
suboxone is your BEST BET for beating opiate addiction (i am currently taking suboxone) - and it will help you by first easing you out of the terrible withdrawals... you must be careful and follow some rules... i am at zorra 29 at comcast dot net if u would like to talk... good luck and be careful!
I agree with both of them as well. wellbutrin wont help you with withdraws at all. all it is is an antidepressant. Like said above me, suboxone will help you get off of opiates. its an opiate blocker though so no matter what you do, once you start taking suboxone DONT take any opiates. it will make your withdraw worse because its an opiate blocker. My best friend has been trying to do that. and if you feel like you cant handle not having any of your opiates while on suboxone, you should just start cutting your pills in halves and then cutting them into quarters to wean yourself off. Any other questions you can message me. i wish you the best for this issue.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2010 • 1 answer
Posted 9 Apr 2011 • 1 answer
Posted 26 Jun 2011 • 2 answers
Posted 21 Sep 2011 • 1 answer
Posted 9 Dec 2011 • 1 answer